# SDR SWI2024F00081

- Difficulty date: November 8, 2023
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N746SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10202
- Aircraft time: 47,954 hours, 31,466 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*MULTIPLE SPOTS OF CORROSION NOTED ON FLOOR BEAM CAP AT RBL9 BETWEEN FS645-FS629 (MARKED),   (C-CHECK RO 1/30/2024)   REPAIRED  FLOOR BEAM CAP AT RBL9 BETWEEN FS645-FS629 ( CORROSION OUT OF LIMIT) PER  REO #670-53-31-840 REV (--) 2023-12-26  AND CRJ 700 SRM 53-00-41-201-001-A01. COMPLIED WITH SKY CARD 51-900-1002-SKY STRUCTURAL MAJOR REPAIR.
